# SDR DALA2016053104300

- Difficulty date: May 26, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 61,969 hours, 13,038 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Open
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 38AB IS INOPERATIVE.  SECURED OPEN SEAT TO SEAT CABLE AT SEAT 39AB; 38AB SEAT MOUNTED EMERGENCY LIGHT, OPS CKS NORMAL.
